alexa A Rare Case of Possible, Food, Drug and Acrylamide Phar
ISSN: 2375-4273

Health Care : Current Reviews
Open Access

OMICS International organises 3000+ Global Conferenceseries Events every year across USA, Europe & Asia with support from 1000 more scientific Societies and Publishes 700+ Open Access Journals which contains over 50000 eminent personalities, reputed scientists as editorial board members.

Open Access Journals gaining more Readers and Citations

700 Journals and 15,000,000 Readers Each Journal is getting 25,000+ Readers

This Readership is 10 times more when compared to other Subscription Journals (Source: Google Analytics)

Case Report

A Rare Case of Possible, Food, Drug and Acrylamide Pharmacological Interactions

Restrepo C, Gómez V and Galvis Pareja D*

Universidad CES Medellin, Antioquia Colombia

*Corresponding Author:
David Andres Galvis Pareja
Universidad CES Medellin, Antioquia Colombia
Tel: 0057-4-4440555
E-mail: [email protected]

Received date: April 12, 2017; Accepted date: May 18, 2017; Published date: May 25, 2017

Citation: Restrepo C, Gómez V, Galvis Pareja D (2017) A Rare Case of Possible, Food, Drug and Acrylamide Pharmacological Interactions. Health Care Current Reviews 5:196. doi:10.4172/2375-4273.1000196

Copyright: © 2017 Restrepo C, et al. This is an open-access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.

 

Abstract

Fibromyalgia is a chronic disorder with a broad spectrum of clinical manifestations such as muscular weakness and pain, fatigue and sleep disturbances. In this case we describe a female patient, frequent tea consumer with a classic presentation of fibromyalgia, initially treated with paracetamol+caffeine, due to poor control of symptoms cyclobenzaprine was prescribed, after a few months the symptoms got worse and duloxetine was added to the pharmacotherapy, few days later her muscle pain and weakness worsened, this could be explained by either the acrylamide from tea that mimics the fibromyalgia symptoms or food-drug interactions. Palpitations, insomnia, restless legs syndrome and anxiety associated to a mild serotoninergic syndrome could be due to drug-drug interactions. The novelty of this article is the presence of neurotoxic acrylamide in tea and the interactions it may have, not only with disease but with conventional pharmacotherapy also. It is of relevance to raise awareness about the possible toxic compounds found in food.

Keywords

Share This Page

Additional Info

Loading
Loading Please wait..
 
Peer Reviewed Journals
 
Make the best use of Scientific Research and information from our 700 + peer reviewed, Open Access Journals
International Conferences 2017-18
 
Meet Inspiring Speakers and Experts at our 3000+ Global Annual Meetings

Contact Us

 
© 2008-2017 OMICS International - Open Access Publisher. Best viewed in Mozilla Firefox | Google Chrome | Above IE 7.0 version
adwords